# SDR W8PA970034

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 344-364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LBL 22 SEAT TRACK IS CORRODED ON THE FLANGES BS 344-364, LBL 22, WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED AND REPLACED SEAT TRAC PER SRM.  (M)
